# SDR DALA2022122308333

- Difficulty date: January 20, 2021
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 68,129 hours, 22,107 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Not Reported
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERA 589422-14 ISSUED FOR REPAIR TO RH WING DRY BAY DOOR AREA BET WEEN WING STATION 258.5 AND 285.65. CORRECTIVE ACTION: REF 589422-14.
